Skip to Main content Skip to Navigation
Journal articles

Eigenelements of a General Aggregation-Fragmentation Model

Marie Doumic-Jauffret 1 Pierre Gabriel 2, * 
* Corresponding author
1 BANG - Nonlinear Analysis for Biology and Geophysical flows
LJLL - Laboratoire Jacques-Louis Lions, Inria Paris-Rocquencourt
Abstract : We consider a linear integro-differential equation which arises to describe both aggregation-fragmentation processes and cell division. We prove the existence of a solution $(\lambda,\mathcal U,\phi)$ to the related eigenproblem. Such eigenelements are useful to study the long time asymptotic behaviour of solutions as well as the steady states when the equation is coupled with an ODE. Our study concerns a non-constant transport term that can vanish at $x=0,$ since it seems to be relevant to describe some biological processes like proteins aggregation. Non lower-bounded transport terms bring difficulties to find $a\ priori$ estimates. All the work of this paper is to solve this problem using weighted-norms.
Document type :
Journal articles
Complete list of metadata

Cited literature [37 references]  Display  Hide  Download
Contributor : Pierre Gabriel Connect in order to contact the contributor
Submitted on : Thursday, February 21, 2013 - 4:29:48 PM
Last modification on : Wednesday, August 24, 2022 - 8:48:30 AM
Long-term archiving on: : Sunday, April 2, 2017 - 3:46:17 AM


Files produced by the author(s)



Marie Doumic-Jauffret, Pierre Gabriel. Eigenelements of a General Aggregation-Fragmentation Model. Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2010, 20 (5), pp.757-783. ⟨10.1142/S021820251000443X⟩. ⟨hal-00408088v3⟩



Record views


Files downloads